MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMUPLUS FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMUPLUS FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 7700FR38
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 38mm mitral annuloplasty ring, it was explanted and replaced with a 34mm annuloplasty ring of a different model.The reason for the replacement was reported as a sizing issue, and that there was no issue with the annuloplasty ring itself.It was also reported that this was the physician's first time using this product.No additional adverse patient effects were reported.

Brand Name
SIMUPLUS FLEXIBLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10701714
Report Number2025587-2020-03154
Device Sequence Number3709200
Product Code KRH
UDI-Device Identifier00763000271138
UDI-Public00763000271138
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2025
Device Model Number7700FR38
Device Catalogue Number7700FR38
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient Weight95